Article: Notes on two genera of American flies of the family Trypetidae
Add this to your Mendeley library Report an error

Title

Notes on two genera of American flies of the family Trypetidae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

92

Series / Issue

Issue: 3133

Pages

1--20

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.92-3133.1

Title

Notes on two genera of American flies of the family Trypetidae

By

Malloch, Johnr

Genre

Article

Date of Publication

1942

Original Publication

Proceedings of The United States National Museum

Volume

92

Series / Issue

Issue: 3133

Pages

1--20

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.92-3133.1

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Notes on two genera of American flies of the family Trypetidae</title>
</titleInfo>
<name>
<namePart>Malloch, Johnr</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>92</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>20</end>
</extent>
<date>1942</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52735</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52735,
title = {Notes on two genera of American flies of the family Trypetidae},
journal = {Proceedings of The United States National Museum},
volume = {92},
url = {http://www.biodiversitylibrary.org/part/52735},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Malloch, Johnr},
year = {1942},
pages = {20},
}

Download EndNote citation

%0 Journal Article
%A Malloch, Johnr
%D 1942
%T Notes on two genera of American flies of the family Trypetidae
%J Proceedings of The United States National Museum
%V 92
%U http://www.biodiversitylibrary.org/part/52735
%R 10.5479/si.00963801.92-3133.1